# SDR 07FDEA05023

- Difficulty date: December 11, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 47,755 hours, 20,812 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 837101A
- Part serial: 74
- Condition: Inoperative
- Location: Mlg
- Part time: 2,455 hours, 1,528 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON EITHER SYSTEM ATTEMPTED TO INTERROGATE THE PROXIMITY ELECTRONIC  UNIT.  UNIT WOULD NOT TEST NOT EVEN LIGHT TEST.  REMOVED AND REPLACED PROX ELEC UNIT IAW 32-31-71-4, CHECKS GOOD.  MOCC REQUESTS ALT LDG GEAR  RELAY TEST.  R/I.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 8-371-01A.  PERFORMED FUNCTION TEST IAW M/M 32-31-00-5, STEP 3(D)(5).  TEST CHECKS GOOD.  PERFORMED FUNCTION TEST IAW M/M 32-31-00-5, STEP 3(D)(5).  TEST CHECKS GOOD.  REMOVED AND REPLACED LT MLG PITCH DAMPER PER AMM.
